# SDR DALA2018061103937

- Difficulty date: June 10, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 69,007 hours, 49,720 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Panel
- Condition: Dislodged
- Location: F/A Call
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLT ATTENDANT CALL PANEL DISLODGED DURING LANDING. F/A REPORTED AN ELECTRICAL SHOCK.
